# SDR UALA2011070503292

- Difficulty date: July 3, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 57,721 hours, 21,537 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE1810
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST AT FAP FAILS. *33-51-38 EXT LOADS EMER R*.  RELAMPED, ALL BULBS ON RIGHT OVERWING EEL, OPS CHECKED GOOD P/N GE1810.
